# SDR ASAA2022062238949

- Difficulty date: June 22, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF CARGO DOOR LWR SHIELD HAS CORR. GROUNDED - YES. REMOVED CORR & DETERMINED OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1 REMOVED & REPLACED SHEILD IAW B737-800 SRM 51-40-02-0G-0.
